# SDR 9620499304

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE AFT CARGO DOOR CUTOUT OF THE AFT LOWER CORNER FS 1211 FRAME FITTING.  REPLACED FITTING (P/N 5936469-1) PER SRM 51-01, PAR C.
